It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Vaccination & Immunization Board Index
Pages: 1Showing 1 - 10 of 10 for reaction to tetanus vaccination. (0.113 seconds)


... I went to my friend who is osteopath for a tetanus booster because hadn't had a shot in 14 yrs. ... (1 replies)
... After seven years old, you get the Td vaccination from then on which doesn't have the pertussis vaccine in it. ... (1 replies)
... Yesterday I received a tetanus shot. I have never had any bad reactions to shots at all, except for a dizzy spell after a flu shot once. ... (5 replies)

... I was doing a search on the web when I found this forum section and signed up. I have a weird thing happening and I can only assume its from a vaccination shot I got.. however it was 6 months ago that I got the vaccination!! ... (1 replies)
... e first day it didn't hurt too much, the second day it was super sore and there was a big "knot" in my arm, the third day the lump was still there and it started to get red and hot. ... (0 replies)
... If i may......the best way to treat a potential tetanus infection is letting it bleed, then washing the wound and applying antibiotics designed for puncture wounds. ... (14 replies)
... Yes, tetanus vaccines do contain diptheria as well and it is possible to have a nasty reaction to them. I do not normally have vaccines at all myself, but had to get tetanus, diptheria and polio for work and the day following all these, I had a horrendous reaction and was really sick. ... (1 replies)
... As a child, I was given the measles vaccine and I had such a bad reaction to it that I was extremely ill and it was as if I had had measles itself. ... (23 replies)
... rst child right now, i'm also weighing the risks and benefits of vaccination. i myself have been vaccinated and have never had an adverse reaction. i even had my tetanus booster a few months ago and other than a sore arm, didn't have any side effects. ... (11 replies)
... just that if your immune system is lowered already, then giving you these vaccinations very close together could definitely cause you more problems. Diptheria, tetanus and polio vaccines given together can give you a reaction afterwards and make you feel quite ill. ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 08:32 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!